# SDR ABXA9500726

- Difficulty date: August 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46115
- System (JASC): 5240 · Service Doors
- Part: Door Doubler
- Part number: 2024T3
- Condition: Cracked
- Location: Fs 156
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D - CHECK AND ACCEPTANCE INSPECTIONS, FOUND GROUND PNEUMATIC DOOR INTERNAL DOUBLER CRACKED.  REPAIRED IAW ABX REA D853-12283-MR.
